Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
roxy girl

Starting 2nd Month

Recommended Posts

Tomorrow will be the start of my second month of Amnesteem. I am moving towards a higher dosage. I have been feeling drained and very sleepy for the past couple weeks. I was told by my doctor that this is due to the pill. We will see how this goes over with the uped dosage. I am starting to tell a big difference on my forehead. It seems that in these hot, sweaty months that I am not having the break out like I used to. For the rest of my face, I am now to the point of getting worse before better :) My skin has not dried out badly at all and I am still able to be in the sun for hours each weekend and continue to use tanning beds. The only bad things is that my lips are very chapped and I noticed more hair in the shower falling out. As you all know, this is totally worth it so we will see where this takes me.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×